hi, just wanted to know. I got my period on tuesday. On saturday i was bathing and was washing my vagina and a jelly like clot came out. it had blood on and it smelled like something died. Does anyone know what it is?
Welcome to ehealthforum,
The appearance and consistency of cervical mucus can change due to infection, hormonal influence, hydration levels etc. It is difficult to comment on the discharge that you describe without further evaluation. Jelly like or egg white discharge usually occurs around your peak fertile days close to ovulation time. It can be blood tinged on the day of ovulation as bleeding can occur in few women at ovulation. Foul smell indicates infective cause. If it is persistent, or becoming heavier, you should consider visiting your doctor/gynecologist for thorough evaluation to look for the underlying cause. Consider visiting your doctor/gynecologist at the earliest for thorough examination and further evaluation (vaginal swab/smear test, urine analysis) to look for the underlying cause for the abnormal vaginal discharge and smell that you describe. Treatment as appropriate (based on examination findings and investigations results) would be started to help you control the symptoms. Avoid vaginal douching, or use of harsh soap or perfumes in the area. Use loose cotton undergarments and avoid use of tight fitting clothes. Avoid sweat accumulation in the area. If infective cause is detected, and if you are sexually active, get your partner also treated simultaneously to prevent chances of re-infection, and avoid having intercourse while being on treatment.
Hi Doctor, I am Tara, 25, unmarried female and i am experiencing something very unusual since last 4 months. Initially my periods got delayed by 2 months, i took few homeopathic and ayurvedic medicines to start my periods. i even had neem ka pani, ajwaien ka pani and other home remedies. Finally, i started with my periods by the end of May, after March(normal period for 4 days). these periods were very heavy and they remained coming for a month. i was given Trapic mf tablet for a week and then they stopped. After a month I again got my periods on 6 July. But this time they are non stop. I am bleeding till today and since last 1 week my periods have become disaster, they are very heavy that i need to change my pad every 2-3 hour. In these 3 months i had consulted so many doctors. They suggested me hormonal tests, ultrasound, different blood tests, hematology etc. I underwent all these tests and reports were perfect. There was no problem other than that there were some follicles seen in my ovaries. My doctor advised me to take Daine 35 tab, course of 21 days. I was on way to complete my first course of 21 days, when this heavy bleeding occured all of a sudden. though Diane dint help me much as i was continuously bleeding all these days while i was taking this medicine. I am upset now. I dont know what shall I do. Please doctor recommend me some medicine that can stop this bleeding as of now. I would also like to mention that i am over weight since last 5-6 years. i was born heavy. and i gained weight few years back because of some stress. My HB is 11.
i took P2 first pill 72 hours after sex, and i took the secoond dose 2/5hrs late. my period came 4 days late and 7 days after taking the pill. on the first day of my period, i had major cramps, and when i went to change there was something in my period, a white jelly looking piece of tissue. help please, am i dying
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.